# SDR SWIA201024033

- Difficulty date: March 29, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 25,830 hours, 36,161 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Splice
- Condition: Overheated
- Location: Ice/Rain Protect
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE SPBK38 DISCOLORED.  (C CHECK)  REPLACED SPLICE SPBK38.
